Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 8, Pages 453-469

An introduction to spherical orbit spaces

1Department of Mathematics, Howard University, Washington, DC 20059, USA
2Instituto de Mathemáticas de la UNAM, Unidad Cuernavaca, Avenida Universidad S/N, Colonia lo Mas de Chamilpa, Cuernavaca, Morelos 62210, Mexico

Received 21 February 2001; Revised 24 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jill Mcgowan and Catherine Searle, “An introduction to spherical orbit spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 8, pp. 453-469, 2002.